# SDR DALA2025031201951

- Difficulty date: March 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 77,751 hours, 31,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7247662) SEAT 20D EMERGENCY LIGHT INOP. FOUND CONNECTOR AT 20E UNDER IFE COVER DISCONNECTED. RECONNECTED , OPS CHECKS GOOD PER B737 AMM 33-51.
